# SDR CA001110016

- Difficulty date: October 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Doug DC-9-32
- Aircraft time: 74,529 hours
- Engine: Pwa JT8D7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217519
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED SMALL HOLE 1/4 - 1/2 INCH IN COCKPIT LEFT HAND SLIDING WINDOW.CHANGED LEFT HAND COCKPIT WINDOW.
